# SDR GAIA01099ST

- Difficulty date: April 2, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N6833
- Make and model: Boeing 727223
- Aircraft serial: 20186
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A LTC INSPECTION AT FLIGHTSTAR, IT WAS DISCOVERED LEFT WING UPPER STRINGER NR 13 CRACKED AT FORWARD AND AFT RIB ATTACH FLANGES AT WS 629 RIB.  ACCOMPLISHED LEFT WING UPPER VENT STRINGER REPAIR WS 629 STRINGER 13 IAW B727 SB 727-57-A159 REV 3 FIG 2.  (M)
